Differential and Integral Equations

On Liouville-Green (WKB) approximation for second order linear differential equations

Vojislav Marić and Miodrag Tomić

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Differential Integral Equations, Volume 1, Number 3 (1988), 299-304.

First available in Project Euclid: 19 June 2013

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 34E20: Singular perturbations, turning point theory, WKB methods
Secondary: 34A30: Linear equations and systems, general


Marić, Vojislav; Tomić, Miodrag. On Liouville-Green (WKB) approximation for second order linear differential equations. Differential Integral Equations 1 (1988), no. 3, 299--304. https://projecteuclid.org/euclid.die/1371669558

Export citation